# SDR DL76L090753

- Difficulty date: April 22, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 87,117 hours, 12,877 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT OTHER AIRLINE NOTICED POTENTIAL FUEL LEAK NEAR RIGHT WING ROOT RETURNED TO GATE.  DURING INVESTIGATION FUEL LEAK OBSERVED IN RT WING FRONT SPAR DRY BAY AT AFT END OF ENGINE FUEL FEED LINE CAUSED BY BROKEN COUPLING NUT.  COUPLING NUT P/N AS1714D32 WASHERS P/N AS 1715-32 AND PACKING P/N MS2 9513-330.  REPLACED BY NEW ACC AMM TASK 28-22-07-404-011-002 LEAK CHECK C/OUT BY WET MOTORING NO LEAK OBSERVED.
